# SDR IPXA2022032380400

- Difficulty date: March 12, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B236742
- Condition: Dented
- Location: Sta 540,S-31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3DENT ON FUSELAGE SKIN (P/N : 65B23674-2) NEAR STA 540 , S-31RREPAIR I.A.W BOEING SR : 4-5457728268 AND UPS EO B747-5330-83219-A
